# SDR IXXA06SMN301S

- Difficulty date: September 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1580 S20-21l
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FRAME WITH NON STANDARD REPAIR AT STATION 1580.000 BETWEEN LONGERON 20 LT AND LONGERON 21 LT.  REMOVED FASTENERS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION, AFTER DAMAGE REMOVED, NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071), INTERNAL DOUBLER AND SKIN FILLER. CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW SRM 51-1-21,  SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1, SRM 51-1-8B, SRM 51-1-11, NDT SPM PART 06-10-01-001, DWG NR ED 4325 DATE 09-15-06, EO NR 2006712 DATE 09-29-06. COMPLETED FAA FORM 8110-3 NR 06464 DATE 09-29-06.
